# SDR AALA201606149021

- Difficulty date: May 26, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK AROUND CROWN AREA AT FRAME 33 AND -Y260. ACCOMPLISHED A FLOOR SEAT TRACK TYPICAL SPLICE DEVICE REPAIR IAW SRM 53-00-10, REPAIR 52.
